Bulletin of the American Mathematical Society

On the forms of quintic scrolls

Virgil Snyder

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 8, Number 7 (1902), 293-296.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183416938

Mathematical Reviews number (MathSciNet)
MR1557896

Zentralblatt MATH identifier
33.0671.02

Citation

Snyder, Virgil. On the forms of quintic scrolls. Bull. Amer. Math. Soc. 8 (1902), no. 7, 293--296. https://projecteuclid.org/euclid.bams/1183416938


Export citation